MathSciNet Relay Station
MathSciNet bibliographic data
MR1273445 (95i:49029) 49J52 (90C31)
Mordukhovich, Boris S. Generalized differential calculus for nonsmooth and set-valued mappings. J. Math. Anal. Appl. 183 (1994), no. 1, 250–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement